# SDR HALA2010072000323

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,521 hours, 17,543 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAILED TO START ON 1ST ATTEMPT, APU FAULT EICAS APU START NORMAL ON 2ND ATTEMPTS.  BITE ECU AND SHOWN FAULT LOW OIL PRESS.  CHANGED BOTH OIL FILTERS ON APU WHICH DPS POPPED.  RESET DPS, RUN APU AND OPS CHECK GOOD.  NO LEAKS OR FAULT ON ECU.  NO MESSAGES.
